# SDR AALA202509295633

- Difficulty date: July 27, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 69,857 hours, 33,464 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D53133228201
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION ON RH SIDE CONTINUITY FITTING. CRACK LENGTH 0.200 INC HES. CRACK  DIRECTION VERTICAL REPLACE LH SIDE PER EA 366758. MAINTENANCE ACCOMPLISHED TIME LIMITED REPAIR INSTRUCTIONS ON CONTINUITY FITTING LH IAW EA 366758.
